# SDR ASAA2012122593537

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 15,321 hours, 4,708 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECRICAL LIGHT DISPLAYED ON OVERHEAD PANEL.  PERFORMED P5-13 BITE PROCEDURE IAW FIM 24-31, TASK 801 BATTERY CHARGER INOPERATIVE,  ONE MX MESSAGE. CLEARED MESSAGE,  ALL SYS CHECKED NORMAL.  ACFT OK FOR SERVICE.
